# SDR SWAA2021100416010

- Difficulty date: September 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY ANGLE CRACKED BS 867 LBL 15 WL 156 ; / [01] UPDATED MEASUREMENTS; [02] LOCATED AND DRILLED ANGLE BS 867 LBL 15 WL 156; OK TO INSTALL PER SRM 51-40-02-0G-0 AND DWG 149A8102; [03] REMOVED CRACKED CLIP BS 867 LBL 15 WL 156 PER SRM 51-40-02-0G-0; [04] AFT CARGO BAY CRACKED ANGLE BS 867 LBL 15 WL 156 FOUND OUT OF LIMITS DUE TO NO LIMITS ESTABLISHED IN SRM; [05] LOCATED AND DRILLED ANGLE BS 867 LBL 15 WL 156; OK TO INSTALL PER SRM 51-40-02-0G-0 AND DWG 149A8102; [06] VERIFIED CORRECTIVE ACTIONS 2-5. OK TO INSTALL.; [07] INSTALLED ACB ANGLE BS 867 LBL 15 WL 156 PER DWG 149A8102 ;DWG 149A8104 AND SRM 51-40-02-0G-0; [08] VERIFIED INSTALLED ACB ANGLE BS 867 LBL 15 WL 156 PER DWG 149A8102 ;DWG 149A8104 AND SRM 51-40-02-0G-0
